# SDR ASAA2014062308326

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EXIT SIGN AND R1 DOOR LWR EXIT SIGN BOTH INOPERATIVE.  ACFT GROUNDED.  R & R BATTERY PACK FOR L1 DOOR OVERHEAD EXIT SIGN AND R1 DOOR LWR EXIT SIGN IAW MM 33-51-51-962-015.
